# SDR R61A201903050295

- Difficulty date: March 5, 2019
- Submitted: March 20, 2019
- Operation: Air carrier
- Aircraft: N438YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000428
- Aircraft time: 11,305 hours, 7,755 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** WHILE AIRCRAFT WAS IN FOR HEAVY CHECK *** MAINTENANCE REPORTED DENT/DAMAGE AT FR23 + 12" BELOW STRINGER 26L. MAINTENANCE PERFORMED A MAJOR REPAIR AT FR23 + 12" BELOW STRINGER 26L. IAW SRM 53-21-01 & 51-41-02. REFENCE MATERIAL USED 2024T3 .040 ON PO# J60747 AND 2024T3 .063 ON PO# J-2609. AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
